MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBES SACETT

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBES SACETT
Catalog Number 100/189/075
Medical Device Problem Codes Device Alarm System (1012); Decrease in Pressure (1490); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: device has not yet been returned for investigation.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the patient had a ventilator low tidal volume alarm at 9:25.The doctor was informed that the air bag pressure was estimated to be 22cmh2o, and it was immediately inflated to 32cmh2o.After calibration, the ventilator low tidal volume alarm occurred again at 9:27.The air bag pressure was 24cmh2o and the air bag was suspected to have a leakage.The endotracheal intubation was replaced at 9:30.There was patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
D4: udi updated.H6: evaluation codes updated.Device evaluation: no sample was returned for this complaint.Photos were not provided to confirm the reported failure mode.Testing was not conducted for the investigation.If the product is returned at a later date, the complaint will be reopened for further investigation.No non-conformances were found during the dhr review.

Brand Name
PORTEX ENDOTRACHEAL TUBES SACETT
Common Device Name
TRACHEAL TUBE
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18451621
Report Number9617604-2024-00013
Device Sequence Number15368834
Product Code BTR
UDI-Device Identifier15019315059537
UDI-Public(01)15019315059537(17)270722(10)4264597
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/189/075
Device Lot Number4264597
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2023
Supplement Date Received by Manufacturer01/31/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown